# SDR WX0A2015030972459

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 64,895 hours, 41,807 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT THE GATE A FUEL SMELL CAME THROUGH CABIN.  MOMENTS LATER IN MID-SECTION OF THE CABIN FOG APPEARED.  INSPECTED APU AREA & VERIFIED FUEL LEAK COMING FROM APU FUEL FILTER LINE AREA.  DEFERRED APU IAW MEL 49-01 SIT 1 & PLACARDS INSTALLED.  ALL M ACTIONS COMPLIED WITH.  MEL CONTROL NUMBER 14686 CAT C ITEM DUE 03/16/215.  PERFORMED ACFT WATER SEPARATOR & PACK BURNOUT PROCEDURES, NO FURTHER SMELL.  OPERATIONS CHECKED GOOD IAW WC 21-059-008.
